12-14-2004, 11:05 PM #1
These Clen headaches are killing me!
I have been on Clen for the past 4 days now, and I think I have a headache for 3 days straight. I started at 80mcg, now I'm up to 120mcg split in three doses of 40mcg each at 7am, 10am, and 3pm. I'm guessing the headaches are caused from the rise in blood pressure from Clen?
Is there anything else besides tylenol that can help? And also, should I just take the clen all at once in the morning or keep splitting up the doses?
12-14-2004, 11:07 PM #2Member
- Join Date
- Aug 2004
I take mine all at once in the am, but I don't usually go any higher than 80mcg. Not really any headaches from low doses. Tylenol is gonna be your best bet.
12-14-2004, 11:10 PM #3
I think they usually go away after the initial start of clen . I too take mine in the a.m. and often go up to 120-160mcg ED. Both my girlfriend and I get the headaches but we both notice they go away after a couple days.
12-14-2004, 11:14 PM #4
drink more water and make sure your taking taurine. Drinking more water usually helps me.
12-14-2004, 11:24 PM #5
yes like abstrack said..you need to be drinking more water it helps..
12-14-2004, 11:30 PM #6Originally Posted by abstrack
12-15-2004, 08:26 AM #7
Plenty of water seemed to help with the cramps. I had jaw cramps through the whole course. I was taking taurine too. The headaches went away in a few days for me. Once I got past 120mcg the sides were all very minimal and I went up to 260 and had no increase in sides. Making it through the first few days was rough though. Especially doing squats at the gym, I thought my head was going to explode.
12-15-2004, 08:49 AM #8Originally Posted by bmwrob
12-15-2004, 08:58 AM #9
Maybe you bumped to fast or started at too high of a dose. The headaches should go away in a few days. I have taken tylenol a couple of times with my clen , still had the shakes so I think it was still working.
12-15-2004, 11:18 AM #10Originally Posted by dropteeth
I've thought this before too. I wonder if anyone can shed some light on this for me.
12-15-2004, 11:23 AM #11
well, for me when taking benadryl all sides disappear even at 200mcg (120 and shaking like a leaf on 2nd week. Hooker had the reverse results. try benadryl if you are worried about the tylenol and as an added benifit it is suppose to clear your receptors so clen keeps working.
And justin your avatar is killing me this close to christmas!
12-15-2004, 11:27 AM #12New Member
- Join Date
- Dec 2004
12-15-2004, 11:27 AM #13
excedrin migrane works for me. also i notice if i eat a protein/fat meal it goes away. but when i go heavy on carbs... i feel like my head is gonn aexplode
12-15-2004, 12:07 PM #14
12-15-2004, 01:31 PM #15Associate Member
- Join Date
- Oct 2004
man i've done 8 pills a day and u just gotta deal with it bro. Headaches aren't that bad just eat your food and drink lots of water andyou should be all set
12-15-2004, 02:16 PM #16
my first clen run i had headaches the whole 2 weeks with 2 gallons of water a day. the next time they were only the first 2 days and not nearly as bad and i went up another 40mcgs to 140. don't know if this happens for everyone though.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)